# SDR P2EA00299

- Difficulty date: October 11, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE LOWER FUSELAGE LAP JOINT UPPER ROW BETWEEN BS 478 - BS 480L STR 19L WITH CRACK INDICATION.  REPAIRED THE LOWER FUSELAGE LAP JOINT UPPER ROW BETWEEN BS 478 - BS 480L STR 19L IAW BOEING SRM 53-30-3 FIG 14.  (X)
